# SDR 98ZZZM870

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 59,952 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL GYE, REPORTED SMOKE ODOR FROM UNKNOWN SOURCE IN COCKPIT AND CABIN.  ON GROUND, RAN ENGINES AND PRESSURIZED AIRCRAFT TO CHECK NASI PNEUMATIC FLOW CONTROL SYSTEM IAW STC ST466CH.  NO SMOKE ODOR WAS NOTED IN AIRCRAFT.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER REPORTS RECEIVED ON SUBSEQUENT FLIGHTS.  (M)
